# SDR CALA2019122102258

- Difficulty date: December 20, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 53,700 hours, 18,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING FROM SEAT ROWS 22-38 ABC ARE OUT AS WELL AS CLOSE IN PROXIMITY OVERHEAD BIN BULL NOSE AND EXTERIOR AFT EMERGENCY LIGHTS.  SUSPECT 1 OR 2 BATTERY PACK/CHARGER ASSEMBLIES. R/R''D M1670 BATTERY CHARGER AND BATTERY PACK MM 33-51-03. OK FOR SERVICE.
